# SDR ASAA2022072339177

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,576 hours, 16,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Fuselage - Outsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID RIGHT SIDE EMER SLIDE LIGHT INOP. GROUNDED - YES. REPLACED BULB @ MID R/H EMER SLIDE LIGHT REF AMM 33-51-04-960-801.
